See Alike in...

Alike App

Browser

LuckyLou

706d

Does anyone experience redness on their face arms and chest that can be warm or tingly after they had a panic attack that day?

    • Green_Goblin

      704d

      For sure! Especially if I had a long anxiety attack, I would get flushed bright red. Real embarrassing, but otherwise unharmful.

      • LuckyLou

        704d

        @Green_Goblin so embarrassing!! I hate this! Thank you.

    • KratomEater

      704d

      Yes, my hands and feet would tingle

    • shinyfrog

      704d

      Yes, I also have allergic rhinitis so I had to check if I was having an allergic reaction. It turns out that time it was just my panic attack but I have experienced both before independently of each other and then both panic attack and allergic reaction at the same time.

    • UCBree

      705d

      Absolutely. When I had them more often, I would feel like I'd been run over by a trick. Red face (due to high heart right and blood pressure during the attack), sick stomach, shaky legs, headache, etc. ❤️

      • LuckyLou

        705d

        @UCBree yes all of the above. I had two surgeries recently (emergency c section and appendectomy) and I am having the worst panic attacks now. I feel like I am dying. This is horrible. Thank you for making me not feel alone.

        • kittylover17

          704d

          @LuckyLou same with me im pregnant with my 4th child my husband passed away a year ago iv never had panic attacks before and iv been having them nonstop for a week I was just sitting in my car and all of a sudden my heart rate shoots up and I couldn't breathe I really would like to know how everyone snaps out of theirs

        • UCBree

          704d

          @LuckyLou it might be worth having them check your electrolytes and B levels. With what you've been through, they could totally be out of whack, which would explain why it's worse lately.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion